# SDR F3LA202510040307

- Difficulty date: October 3, 2025
- Submitted: October 5, 2025
- Operation: Air carrier
- Aircraft: N324FR
- Make and model: Airbus A321-211
- Aircraft serial: 07967
- Aircraft time: 24,751 hours, 11,292 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: D2902083100000
- Condition: Leaking
- Location: Zone 400
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DISCREPANCY: EXPERIENCED TOTAL LOSS OF GREEN HYDRAULIC SYSTEM IN FLIGHT. FLIGHT DIVERTED TO MCO. MCO FOUND NR 1 ENG PYLON HYDRAULIC LINE LEAKING.  MCO WILL PERFORM EO N2-29EO-37315 AND REPLACED AFFECTED HYDRAULIC LINES.  PERFORMED REMOVE AND REPLACE ELBOW FROM THE PIPING OF GREEN HYD SYSTEM IN THE ENGINE PYLON IAW AMM 29-11-49-000-813-A1/29-11-49-400-813-A. OPS CHECK AND LEAK CHECK OK.
